# SDR M3HA96041

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4208G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 086
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 200322
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - FLT 1457 - ON THE RETURN FLIGHT FROM KOA, WITH A STOP IN OGG AND MKK, TEN MINUTES FROM MKK THE NR 2 ACW GENERATOR FAULTED.  A/C WAS DIVERTED BACK TO HNL.  FOUND ACW GEN STARTING TO COME APART.  RAI ACW GEN IAW JIC 24-22-61 RAI 10000-5.  (M)
